Texas, 2006

Wildfire in Texas, February 14, 2006

February 14, 2006 · NWS FWD · 1 event in 1 county or zone

1 wildfire, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$45,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Feb 14, 10:45 AM CST, 3 hours 15 minutes earlier.

Area forecast discussion, Feb 14, 10:45 AM CST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 AM CST TUE FEB 14 2006

.UPDATE...
1045 AM CST

SOME STRONG WINDS NEXT COUPLE OF HOURS AS MOMENTUM FROM 50-KT WINDS
OFF THE DECK IS TRANSFERED TO THE SURFACE AND EXPENDED. WINDS WILL
GENERALLY BE 15 TO 20 MPH THIS AFTERNOON...WITH SOME HIGHER GUSTS.
WEAK DRYLINE IN WESTERN FRINGE OF CWA. WINDS BE LIGHTER NEAR
BOUNDARY...WHICH SHOULD GRADUALLY DISSIPATE AS SOUTHERLY FLOW IS
INDUCED WEST OF THE BOUNDARY...IN RESPONSE TO DEEPENING LEE TROUGH.

TEMPS AND OTHER GRIDS GENERALLY ON TRACK. UPDATE OUT NOW. 25

&&

.AVIATION...
611 AM CST

VFR NEXT 24 HOURS WITH SOME HIGH CLOUDS DRIFTING BY THIS MORNING.
OTHERWISE...CLEAR WITH SOME MORNING LLWS AS INDICATED BY 50 KTS JUST
OFF THE DECK BY 88D VAD AND SOUNDING. LLWS SHOULD MIX OUT BY 15Z. 80

&&

.DISCUSSION...
418 AM...
WE HAVE GONE ABOVE MAVMOS TEMPERATURES FOR THE MOST PART...UNTIL
THE COLD FRONT ARRIVES THURSDAY NIGHT. ISENTROPIC LIFT SETS UP
FRIDAY THROUGH THE WEEKEND. THE BEST LIFT AND MOISTURE CURRENTLY
OCCURS SATURDAY AND SUNDAY...AND WE HAVE RAISED POPS INTO THE 30 TO
40 PERCENT RANGE ACROSS MUCH OF THE AREA FOR SATURDAY AND SUNDAY. IT
STILL APPEARS THAT SOME LIGHT FREEZING RAIN AND/OR SLEET IN THE
NORTH...MAINLY EARLY SATURDAY AND EARLY SUNDAY.

IT APPEARS THAT A SECOND FRONT WILL MOVE INTO THE ABOUT NEXT
TUESDAY...ALTHOUGH MOISTURE IS LACKING FOR MUCH IN THE WAY OF
PRECIPITATION.  #26

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  72  51  80  59 /   0   0   0  10
WACO, TX              74  53  81  60 /   0   0   0  10
PARIS, TX             67  49  77  59 /   0   0  10  10
DENTON, TX            71  47  79  56 /   0   0   0  10
MCKINNEY, TX          70  51  79  59 /   0   0  10  10
DALLAS, TX            72  54  80  60 /   0   0   0  10
TERRELL, TX           70  53  79  60 /   0   0  10  10
CORSICANA, TX         71  53  79  60 /   0   0   0  10
TEMPLE, TX            74  53  82  60 /   0   0   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM 10 AM WEDNESDAY TO 7 PM WEDNESDAY FOR
TXZ091-TXZ092-TXZ093-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ115-
TXZ116-TXZ117-TXZ118-TXZ119-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-
TXZ134-TXZ141-TXZ142-TXZ143-TXZ144-TXZ145-TXZ156-TXZ157-TXZ158-
TXZ159.

&&

25/42
Hazardous weather outlook, Feb 14, 4:20 AM CST, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
420 AM CST TUE FEB 14 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151030-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
420 AM CST TUE FEB 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT
DANGEROUS GRASSLAND FIRE CONDITIONS ARE EXPECTED TODAY ALONG AND
WEST OF A LINE FROM PARIS...TO DALLAS...WACO AND TEMPLE. NO OTHER
HAZARDOUS CONDITIONS ARE EXPECTED TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A FIRE WEATHER WATCH WILL BE IN EFFECT FOR MUCH OF WEDNESDAY FOR
AREAS ALONG AND WEST OF A LINE FROM SHERMAN...TO DALLAS...AND TEMPLE.

THERE IS A CHANCE OF FREEZING RAIN AND SLEET ALONG THE RED RIVER AND
OVER THE NORTHWESTERN PORTIONS OF NORTH TEXAS SATURDAY MORNING AND
AGAIN SUNDAY MORNING. AT THE PRESENT TIME...IT APPEARS THAT AMOUNTS
WILL BE VERY LIGHT...AND TEMPERATURES WILL RISE ABOVE FREEZING EACH
DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 wildfire. Local standard time, as filed.

Wildfire, Navarro

When
February 14, 2:00 PM CST
Where
Navarro forecast zone
Property damage
$45,000
Reported by
NEWSPAPER
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

A wildfire burned 100 acres near Corsicana and destroyed three uninhabited mobile homes.

What these are

Wildfire
A fire burning in wildland vegetation, with its acreage and damage where known.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, February 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5490851.